# SDR A6WA201644244

- Difficulty date: August 19, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,342 hours, 30,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, CLIP AT RBL 36 IS CRACKED.  R & R CLIP, REPAIRED INTERCOSTAL AT FS 484.00 AND RBL36 IAW EA AWAC-CRJ253-00482, REV-A DATED 8/17/2016.
